# SDR 2007UALA03413

- Difficulty date: August 24, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 59,632 hours, 17,198 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT AT DOOR 4R INOPERATIVE.  RELAMPED EMERGENCY LIGHT.
